Alert archive / Wisconsin / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Sep 4, 2014, 6:51 AM CDT for Dane County, Wisconsin. It was in force for 84 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2014, 6:51 AM CDT (11:51 UTC)
- Expired
- Sep 4, 2014, 8:15 AM CDT
- In force
- 84 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 7:12 AM CDT | FLOOD | Madison, WI | A FEW FLOODED STREETS...AND SOME STANDING WATER ON STREETS...IN LOW LYING AREAS AROUND CITY. REPORT RELAYED VIA TWITTER. |
| Sep 4, 7:12 AM CDT | HEAVY RAIN 0 | Madison, WI | A FEW FLOODED STREETS...AND SOME STANDING WATER ON STREETS...IN LOW LYING AREAS AROUND CITY. REPORT RELAYED VIA TWITTER. |
| Sep 4, 7:55 AM CDT | HEAVY RAIN 1.92 | Middleton, WI | RAIN FELL BETWEEN 315 AM AND 755 AM CDT. |
| Sep 4, 8:00 AM CDT | HEAVY RAIN 4.2 | 2 E Paoli, WI | RAIN FELL BETWEEN 3 AM AND 8 AM CDT. REPORT RELAYED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
149
WGUS53 KMKX 041151
FFWMKX
WIC025-041315-
/O.NEW.KMKX.FF.W.0010.140904T1151Z-140904T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 AM CDT THU SEP 4 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 815 AM CDT
* AT 650 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. RAINFALL ESTIMATES ARE ON THE ORDER OF 3 TO 4
INCHES IN SOME PLACES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...OREGON...
MCFARLAND...MONONA...CROSS PLAINS...BELLEVILLE...SHOREWOOD HILLS...
MAPLE BLUFF...DANE...MOUNT VERNON...PINE BLUFF...CAMP RANDALL
STADIUM...PAOLI...HENRY VILAS ZOO...UW-MADISON AND MARXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4287 8968 4327 8972 4328 8971 4328 8939
4286 8924
$$
DAVIS2 follow-up statements
511
WGUS73 KMKX 041233
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 AM CDT THU SEP 4 2014
WIC025-041315-
/O.CON.KMKX.FF.W.0010.000000T0000Z-140904T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DANE WI-
733 AM CDT THU SEP 4 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
CENTRAL DANE COUNTY...
AT 728 AM CDT...DOPPLER RADAR IS FINALLY LOOKING ENCOURAGING AS THE
THUNDERSTORMS THAT HAVE BEEN PRODUCING HEAVY RAIN SINCE ABOUT 3 AM
ARE FINALLY STARTING DIMINISH AND MOVE OUT OF THE AREA. LOOK FOR
MUCH BETTER CONDITIONS BY 9 AM.
UNTIL THEN...BE CAUTIOUS WHEN TRAVELING AS SOME ROADS COULD BE
WASHED OUT...ESPECIALLY IN RURAL AREAS SOUTH AND WEST OF MADISON.
SOME URBAN FLOODING COULD BE HAZARDOUS AS WELL.
RADAR RAINFALL ESTIMATES...ADJUSTED WITH OBSERVER REPORTS...INDICATE
MANY AREAS JUST WEST OF MADISON RECEIVED 2 TO 3 INCHES OF RAIN WITH
SOME AREAS SOUTH OF VERONA AND MOUNT HOREB LIKELY APPROACHING 4
INCHES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...VERONA...OREGON...
MCFARLAND...MONONA...CROSS PLAINS...BELLEVILLE...SHOREWOOD HILLS...
MAPLE BLUFF...DANE...MOUNT VERNON...PINE BLUFF...CAMP RANDALL
STADIUM...PAOLI...HENRY VILAS ZOO...UW-MADISON AND MARXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4287 8968 4327 8972 4328 8971 4328 8939
4286 8924
$$
DAVIS459
WGUS73 KMKX 041313
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 AM CDT THU SEP 4 2014
WIC025-041322-
/O.EXP.KMKX.FF.W.0010.000000T0000Z-140904T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DANE WI-
813 AM CDT THU SEP 4 2014
...THE FLASH FLOOD WARNING FOR CENTRAL DANE COUNTY WILL EXPIRE AT 815
AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4287 8968 4327 8972 4328 8971 4328 8939
4286 8924
$$
WOODWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 2:28 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Sep 4, 2:28 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 AM CDT THU SEP 4 2014
.SHORT TERM...
TODAY...FORECAST CONFIDENCE IS MEDIUM.
THE SECONDARY CONVECTIVE DEVELOPMENT...TIED WITH THE H8 WARM FRONT
ON THE NOSE OF THE LOW LEVEL JET LEANING INTO THE AREA...IS
EXPANDING QUICKLY ACROSS SOUTHWEST WI AT THE TIME OF THIS WRITING.
FOR SOME REASON THE HRRR HAS DECIDED TO DUMP THIS DEVELOPMENT AND
WENT DRY WITH THE 04 AND 05Z UPDATES. WELL...THAT/S NOT GOING TO
WORK OUT.
SATELLITE IMAGERY IS SHOWING A LOWER MID DECK EXPANDING QUICKLY
UPSTREAM...HIGHLIGHTING THE CONVERGENCE OF WARM AND MOIST AIR ON THE
NOSE OF THAT H8 JET. MOST OF THE MODELS SHOW THIS DEVELOPMENT
OCCURRING EARLY THIS MORNING...EXITING BY MID TO LATE MORNING.
ISOLATED SEVERE STORMS ARE POSSIBLE WITH WIND AND HAIL THE MAIN
THREAT. THE RAIN WOULD BE HEAVY AND URBAN AND SMALL STREAM FLOODING
IS POSIBLE IF ANY STORMS TURN AWAY FROM THE FASTER MEAN FLOW.
ONCE THE STORMS MOVE OUT...WE GET INTO A VERY IMPRESSIVE THERMAL
RIDGE AHEAD OF AN APPROACHING COLD FRONT. 925MB TEMPS CLIMB TO AN
IMPRESSIVE 25-27C...IF WE GET ENOUGH SUNSHINE WE COULD SEE MANY
AREAS HIT THE 90 MARK. I/M COMFORTABLE KEEPING WHAT WE HAVE IN THE
FORECAST...WHICH IS ABOVE MOST GUIDANCE VALUES RIGHT NOW. THE
AIRMASS OVER US TODAY WILL BE VERY HUMID WITH DEW POINTS REACHING
THE LOWER 70S. THE HEAT INDEX WILL BE IN THE MID TO UPPER 90S.
THANKFULLY THIS IS SHORT LIVED AS THE COLD FRONT COMING THROUGH
TONIGHT WILL BRING MUCH COOLER TEMPS ON FRIDAY.
TONIGHT...FORECAST CONFIDENCE IS MEDIUM.
A STRONG COLD FRONT WILL PUSH THROUGH THE AREA OVERNIGHT. IT/S A
RATHER LATE SHOW FOR SOUTHERN WISCONSIN AS THE FRONT DOESN/T REACH
MADISON UNTIL ABOUT 6 AM FRIDAY AND MILWAUKEE ABOUT 9 AM. THE
INITIAL DEVELOPMENT SHOULD OCCUR OVER ECNTRL MN AND WCNTRL WI THEN
EXPAND AND ORGANIZE ALONG THE FRONT WITH TIME...HEADING SOUTHEAST
INTO SOUTHERN WISCONSIN OVERNIGHT. THE AIRMASS WILL BE VERY MOIST
AHEAD OF THE FRONT...BUT THE LATE TIMING WILL BEGIN TO LIMIT
INSTABILITY OVER TIME. IN ADDITION...THE LOW LEVEL JET FOCUSES WELL
EAST OF WISCONSIN BY THE TIME THE FRONT ARRIVES. WOULD EXPECT A FEW
STORMS TO BECOME SEVERE NORTHWEST OF OUR FORECAST AREA...WHERE
STORMS INTITIATE...THEN AS THEY DRIFT SOUTH INTO THE FORECAST
AREA...THE INTENSITY WILL GRADUALLY DIMINISH. SPC HAS US IN A
SLIGHT RISK OF SEVERE STORMS NORTH OF A PORT WASHINGTON TO MADISON
TO DODGEVILLE LINE. THE FAR SOUTH WOULD STRUGGLE TO SEE SEVERE GIVEN
THE TIMING. THIS LOOKS VERY REASONABLE. THE MAIN THREAT WILL BE WIND
AND HAIL.
FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
THE SURFACE TO 850MB COLD FRONT WILL BE REACHING FAR SOUTHEAST WI
AROUND 12Z...WHICH IS LATER THAN THE PAST SEVERAL MODEL RUNS.
MEANWHILE... A STRONG MID LEVEL SHORTWAVE TROUGH WILL BE SLIDING
ACROSS THE UPPER MIDWEST. AHEAD OF THIS TROUGH... THERE WILL BE WEAK
SHORTWAVE ACTIVITY AND ALSO RISING MOTION IN THE RIGHT ENTRANCE
REGION OF AN UPPER JET. THE AREA JUST BEHIND THE SURFACE COLD FRONT
AND AHEAD OF THE UPPER TROUGH WILL LINE UP OVER SOUTHEAST WI DURING
THE DAY FRIDAY AND KEEP THE POSSIBILITY OF SHOWERS AND ISOLATED
THUNDERSTORMS GOING. THE LIMITING FACTOR FOR PRECIP IS A DRY LAYER
FROM 5 TO 10 KFT.
THE MODELS ARE MIXED ABOUT WHERE SHOWERS AND THUNDERSTORMS WILL
TRACK FRIDAY AFTERNOON. MOST SUGGEST THE MAIN FORCING AND PRECIP
WILL BE SOUTH OF THE WI/IL BORDER. THUS...WILL CONTINUE THE
DIMINISHING TREND FOR POPS ON FRIDAY AFTERNOON AND EVENING.
THERE SHOULD BE PLENTY OF CLOUDS OVER SOUTHERN WI ON FRIDAY.
THAT AND THE COLD AIR ADVECTION WILL LIMIT HIGHS TO THE MID 70S.
THE MID LEVEL SHORTWAVE TROUGH WILL EXIT SOUTHEAST WI BY AROUND
MIDNIGHT FRIDAY NIGHT. THIS WILL USHER MUCH DRIER AND COOLER AIR
INTO SOUTHERN WI WHICH WILL HANG AROUND THROUGH THE WHOLE WEEKEND
AND MONDAY.
.LONG TERM...
SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE HIGH.
PLAN ON A QUIET STRETCH OF WEATHER FOR THE WEEKEND WITH LOW HUMIDITY
AND COOLER TEMPERATURES. HIGHS WILL BE IN THE LOWER TO MID 70S WITH
PLENTY OF SUNSHINE. LOWS WILL DROP DOWN INTO THE LOWER 50S...WITH
SATURDAY NIGHT LOOKING LIKE THE COOLEST. DEWPOINT DEPRESSIONS SHOULD
BE FAIRLY LOW WITH LIGHT WINDS...SO PATCHY FOG LOOKS POSSIBLE.
MONDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.
THE ECMWF AND GFS ARE NOW OUT OF PHASE FOR THE NEXT WARM AIR ROUND
OF THUNDERSTORMS IMPACTING SOUTHERN WI MONDAY NIGHT AND TUESDAY.
THE GFS IS ROUGHLY 6 HOURS SLOWER WITH THE PRECIP AND HAS A
WEAKER- LOOKING SHORTWAVE TROUGH DUE TO THE EARLIER ARRIVAL OF AN
UPPER JET STREAK.
THEN THE TWO MODELS ARE BACK INTO GENERAL AGREEMENT ABOUT A BACK
DOOR COLD FRONT DROPPING DOWN THE LAKE INTO SOUTHERN WI LATE TUESDAY
NIGHT. THERE IS NOT MUCH FORCING FOR PRECIP...SO LOW CLOUDS AND
MAYBE A FEW SPRINKLES WOULD BE POSSIBLE THROUGH WED MORNING. THEN
THERE SHOULD BE A PERIOD OF QUIET WEATHER WITH EASTERLY WINDS OVER
SOUTHERN WI THROUGH WED NIGHT. THEREFORE...WENT WITH A LOWERING
TREND FOR POPS AND THUNDER IN THE FORECAST.
ANOTHER ROUND OF SHOWERS AND STORMS ARE POSSIBLE FOR SOUTHERN WI AS
A MID LEVEL TROUGH SLIDES FROM THE NORTHERN PLAINS TO THE GREAT
LAKES REGION LATE IN THE WEEK...THURSDAY THROUGH FRIDAY NIGHT.
THERE ARE STILL PLENTY OF MODEL DIFFERENCES THAT WILL NEED TO BE
IRONED OUT BEFORE DECIDING THE EXTENT OF THUNDER.
&&
.AVIATION/12Z TAFS/...
IN GENERAL...EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD.
HOWEVER...THERE ARE A COUPLE OF OPPORTUNITIES FOR LOWER CONDITIONS.
WE SHOULD SEE AT LEAST SCATTERED CONVECTION THIS MORNING AS A WARM
FRONT MOVES THROUGH. CONDITIONS WOULD DETERIORATE TO MVFR OR EVEN
IFR LEVELS IN ANY STRONGER STORMS. THINGS SHOULD CLEAR OUT BY LATE
MORNING AS HOT AIR ARRIVES AHEAD OF AN APPROACHING COLD FRONT. LOOK
FOR RATHER BREEZY CONDITIONS WITH A SOUTH TO SOUTHWEST WIND LATER
THIS MORNING AND AFTERNOON. THE COLD FRONT ARRIVES LATE
TONIGHT...REACHING MADISON AROUND 12Z FRIDAY AND KMKE/KUES/KENW
AROUND 15-16Z FRI. IT LOOKS LIKE THERE COULD BE A SHORT PERIOD OF
MVFR CIGS/VSBYS IN THE COLD AIR ADVECTION IN THE IMMEDIATE WAKE OF
THE FRONT. THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL PASSAGE
LATE TONIGHT.
&&
.MARINE...
SOUTH TO SOUTHWEST WINDS TODAY WILL GUST TO AROUND 25 KNOTS...SO A
SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 10 PM TODAY. WAVES
WILL INCREASE TO 3 TO 5 FEET THURSDAY...THE HIGHEST WAVES IN THE
NORTH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
FRIDAY THROUGH WEDNESDAY...MRCHazardous weather outlook, Sep 4, 3:20 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CDT THU SEP 4 2014 WIZ046-047-051-052-056>060-062>072-050830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 AM CDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH SOUTHERN WISCONSIN BEFORE 10 AM. SOME OF THESE WILL BE STRONG AND AN ISOLATED SEVERE STORM CAN/T BE RULED OUT. STRONG GUSTY WINDS AND HAIL ARE LIKELY WITH THE STRONGER STORMS AND HEAVY RAINFALL MAY LEAD TO URBAN AND SMALL STREAM FLOODING. ONCE THE STORMS MOVE OUT...VERY WARM AIR WILL OVERSPREAD THE REGION. HEAT INDEX VALUES IN THE 90S ARE EXPECTED. ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE LATER THIS EVENING AND OVERNIGHT AS A STRONG COLD FRONT MOVES INTO WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ROUGHLY NORTH OF A PORT WASHINGTON TO MADISON TO DODGEVILLE LINE. WIND AND HAIL ARE THE MAIN THREATS AGAIN. THERE IS A MODERATE SWIM RISK TODAY INTO THIS EVENING. HIGH WAVES AND DANGEROUS CURRENTS ARE POSSIBLE ALONG THE SHORELINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS SHOULD LINGER INTO FRIDAY MORNING. MORE THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY AS LOW PRESSURE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. LMZ643>646-050830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 AM CDT THU SEP 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH BEFORE 10 AM. SOME OF THESE WILL BE STRONG AND AN ISOLATED SEVERE STORM CAN/T BE RULED OUT. STRONG GUSTY WINDS AND HAIL ARE LIKELY WITH THE STRONGER STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THROUGH 10 PM FOR BREEZY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES. ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE LATER THIS EVENING AND OVERNIGHT AS A STRONG COLD FRONT MOVES INTO WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF PORT WASHINGTON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS SHOULD LINGER INTO FRIDAY MORNING. MORE THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY AS LOW PRESSURE MOVES INTO THE REGION. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 4, 2:47 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 AM CDT THU SEP 4 2014
WIZ062-063-067>069-040815-
DANE-LAFAYETTE-ROCK-IOWA-GREEN-
247 AM CDT THU SEP 4 2014
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
WISCONSIN...
AT 245 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
BLANCHARDVILLE...OR 12 MILES SOUTHWEST OF MOUNT HOREB...MOVING EAST
AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...JANESVILLE...BELOIT...SUN PRAIRIE...FITCHBURG...
MIDDLETON...STOUGHTON...WAUNAKEE...MONROE...VERONA...OREGON...
MCFARLAND...MONONA...MOUNT HOREB...WINDSOR...MILTON...EDGERTON...
EVANSVILLE...DODGEVILLE AND MARSHALL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4320 9043 4321 9029 4316 9018 4315 9005
4319 9001 4319 8986 4326 8971 4328 8904
4285 8901 4284 8892 4250 8883 4251 9042
TIME...MOT...LOC 0745Z 258DEG 37KT 4286 8987
MRCSpecial weather statement, Sep 4, 3:39 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CDT THU SEP 4 2014
WIZ070>072-040915-
RACINE-WALWORTH-KENOSHA-
339 AM CDT THU SEP 4 2014
...A STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WALWORTH COUNTY...
AT 338 AM CDT...A STRONG THUNDERSTORM WAS NEAR HEBRON...OR NEAR LAKE
GENEVA...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
GENOA CITY AROUND 345 AM CDT.
TWIN LAKES...POWERS LAKE AND BOHNERS LAKE AROUND 350 AM CDT.
SILVER LAKE AROUND 355 AM CDT.
CAMP LAKE AROUND 400 AM CDT.
PADDOCK LAKE AROUND 405 AM CDT.
UNION GROVE AROUND 410 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KANSASVILLE...SALEM...
BRISTOL...SLADES CORNERS...BASSETT...NEW MUNSTER AND BURLINGTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4259 8856 4272 8797 4272 8794 4249 8788
4250 8854
TIME...MOT...LOC 0838Z 258DEG 37KT 4252 8844
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 2:47 AM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Lafayette, Rock | 28 min |
| Sep 4, 3:39 AM CDT | Areal Flood Advisory | MKX | Dane, Iowa, Sauk | 2 hr |
| Sep 4, 3:39 AM CDT | Special Weather Statement | MKX | Walworth | 36 min |
| Sep 4, 5:41 AM CDT | Areal Flood Advisory | MKX | Dane, Iowa | 2 hr |
| Sep 4, 5:45 AM CDT | Areal Flood Advisory | MKX | Racine | 60 min |
Nearby
Flash Flood Warnings in Wisconsin, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.